# SDR ALGA096003

- Difficulty date: July 7, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N514AL
- Make and model: Urocop EC120B
- Aircraft serial: 1266
- Aircraft time: 1,618 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Drive Link
- Part number: C622A1003102
- Part serial: 20005
- Condition: Debonded
- Location: Main Rotor
- Part time: 245 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND WEAR PLATE DEBONDED. ASSY.  REPLACED BY FIELD MAINT.
